# SDR DALA1317350679

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 67,013 hours, 30,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING WIRE ODOR IN COCKPIT AT SAME TIME THE PASSENGER NOTED A POP IN AUDIO HEADSET AND ALL AUDIO WENT OUT IN CABIN HEADSET.  INSPECTED WIRE IN COCKPIT PANNEL P1.  FOUND WIRE INTACT, NO SIGN OF BURNING.  RESET IFE SYS VIDEO AND AUDIO,  OPS NORMAL.  NO  POPPING SOUNDS OR ODORS.
